Why would I require a large amount of Arimidex (Brand name) for estrogen control, but very little SNS Inhibit E?

Trump1776

New member
Awards
0
Sup fellas,
I'm a Post Finasteride guy that's been battling to return to normalcy for quite some time. In a nutshell and through experimentation, I have found that I am an over-aromatizer - that is, even small amounts of testosterone causes a large spike in my estrogen levels. Through experimenting, I've been raising my test in a few ways, either with supplements like Tongkat Ali (Longjack) 200:1, or Mucuna Pruriens, or with Testosterone undecanoate.

Regardless of how I raise my testosterone, I will feel good for an initial honeymoon period, and then get blasted with anxiety, depression, and emotions, which of course is the start in the rise of estrogen (with bloat, etc). So, I secured some brand name arimidex and also along the way ordered a bottle of SNS inhibit e, which I've seen some people use on this forum.

With arimidex, I require a lot. I'm talking about 1mg a day to even see a slight alleviation of estrogen, and I don't want to go higher with that medication for obvious reasons. I mean bottom line, it just doesn't feel like it works.

Then, yesterday I took 1/3 a capsule of SNS Inhibit E, and BOOM - dipped the estrogen low ASAP. Crazy emotions gone, anxiety lifted, feeling alpha as ****, but I can tell that I took the E too low, as I'm not too joyous, just kinda going through the motions of the day, lacking erectile function and libido. Yeah, good stuff.

My question for the fellas here, is why would I not respond adequately to arimidex, but over-respond to the inhibit e? I took the 1/3 capsule yesterday morning and even right now I'm still feeling low e'ish, though I am returning to normalcy.

On top of this, I've also been playing around with Proviron, which I've found that when my T and E are satisfactory, provides some good results.

Any ideas?

Thanks
 

dvw

Well-known member
Awards
1
  • Established
How do you know estrogen dipped low asap from inhibit e? Are you talking about pharmaceutical arimidex?
 
Renew1

Renew1

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Sup fellas,
I'm a Post Finasteride guy that's been battling to return to normalcy for quite some time. In a nutshell and through experimentation, I have found that I am an over-aromatizer - that is, even small amounts of testosterone causes a large spike in my estrogen levels. Through experimenting, I've been raising my test in a few ways, either with supplements like Tongkat Ali (Longjack) 200:1, or Mucuna Pruriens, or with Testosterone undecanoate.

Regardless of how I raise my testosterone, I will feel good for an initial honeymoon period, and then get blasted with anxiety, depression, and emotions, which of course is the start in the rise of estrogen (with bloat, etc). So, I secured some brand name arimidex and also along the way ordered a bottle of SNS inhibit e, which I've seen some people use on this forum.

With arimidex, I require a lot. I'm talking about 1mg a day to even see a slight alleviation of estrogen, and I don't want to go higher with that medication for obvious reasons. I mean bottom line, it just doesn't feel like it works.

Then, yesterday I took 1/3 a capsule of SNS Inhibit E, and BOOM - dipped the estrogen low ASAP. Crazy emotions gone, anxiety lifted, feeling alpha as ****, but I can tell that I took the E too low, as I'm not too joyous, just kinda going through the motions of the day, lacking erectile function and libido. Yeah, good stuff.

My question for the fellas here, is why would I not respond adequately to arimidex, but over-respond to the inhibit e? I took the 1/3 capsule yesterday morning and even right now I'm still feeling low e'ish, though I am returning to normalcy.

On top of this, I've also been playing around with Proviron, which I've found that when my T and E are satisfactory, provides some good results.

Any ideas?

Thanks
It almost certainly isn't the way you're framing it.
1. Why on earth would you take 1/3 of a capsule of am OTC AI, when you aromatize heavily, and believe a Pharma or RC AI isnt cutting it??
2. When did you last take Arimidex?
3. Did you get the Arimidex from a board sponsor?
4. Obviously, the Proviron could be a big part of it, but it's hard to say for sure without knowing the timing/dosages, and all of the other possibilities.
 
Last edited:

Trump1776

New member
Awards
0
It almost certainly isn't the way you're framing it.
1. Why on earth would you take 1/3 of a capsule of am OTC AI, when you aromatize heavily, and believe a Pharma or RC AI isnt cutting it??
2. When did you last take Arimidex?
3. Did you get the Arimidex from a board sponsor?
4. Obviously, the Proviron could be a bug part of it, but it's hard to say for sure without knowing the timing/dosages, and all of the other possibilities.
What do you mean it isn't the way I'm framing it?
I used a 3rd of the capsule because it the past a full one gave me low E symptoms, so I was dosage reducing.
The last I took arimidex was the 22nd of this month, .5mg in the morning, .5mg at night. I got it from alldaychemist. I had used arimidex with that dosage for about a week leading up to that, and various times before.

Why I took the OTC stuff is I was tired of the emotional feelings dude. Thinking about an ex from 3 years ago and getting sad? No fuckin' thanks.
 

Trump1776

New member
Awards
0
How do you know estrogen dipped low asap from inhibit e? Are you talking about pharmaceutical arimidex?
Yes pham A-dex that I got from alldaychemist.
I am assuming the E drop just based on symptoms (reduction of bloat, loss of joy, alpha feeling)
 
Renew1

Renew1

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
It almost certainly isn't the way you're framing it.
1. Why on earth would you take 1/3 of a capsule of am OTC AI, when you aromatize heavily, and believe a Pharma or RC AI isnt cutting it??
2. When did you last take Arimidex?
3. Did you get the Arimidex from a board sponsor?
4. Obviously, the Proviron could be a bug part of it, but it's hard to say for sure without knowing the timing/dosages, and all of the other possibilities.
What do you mean it isn't the way I'm framing it?
I used a 3rd of the capsule because it the past a full one gave me low E symptoms, so I was dosage reducing.
The last I took arimidex was the 22nd of this month, .5mg in the morning, .5mg at night. I got it from alldaychemist. I had used arimidex with that dosage for about a week leading up to that, and various times before.

Why I took the OTC stuff is I was tired of the emotional feelings dude. Thinking about an ex from 3 years ago and getting sad? No fuckin' thanks.
I mean, your question was, why would it? My answer is: it wouldn't. Not if it was legitimate Arimidex, and Inhibit E.
If Inhibit E worked so incredibly well in the past for you, I'm not sure why you'd even use Arimidex.
 
Renew1

Renew1

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Yes sir they were.
Hmmm ... Could still be fake.
But it could also be that you are misreading (at least some of) your symptoms.
Also since you were using Arimidex, it would be harder to gauge what the Inhibit E's effects were in this case, IMO.
 

Trump1776

New member
Awards
0
I mean, your question was, why would it? My answer is: it wouldn't. Not if it was legitimate Arimidex, and Inhibit E.
If Inhibit E worked so incredibly well in the past for you, I'm not sure why you'd even use Arimidex.
Having them in easily split pills is more convenient as opposed to measuring out powder from a capsule, know what I mean? And yeah basically from what I'm dealing with that may be what I have to do, as much of a hassle it is. That or the adex I got was just bunk, it's possible
 

Trump1776

New member
Awards
0
Hmmm ... Could still be fake.
But it could also be that you are misreading (at least some of) your symptoms.
Also since you were using Arimidex, it would be harder to gauge what the Inhibit E's effects were in this case, IMO.
It was pretty immediate though after taking the inhibit e, the arimidex just took so much. Hey, thanks for working this out with me though. I appreciate your time.
 

Similar threads


Top